# SDR DL76G002091

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 8,374 hours, 1,350 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST CLASS GALLEY LOWER OVEN EMITS SMOKE WHEN USED.  CLEANED OVEN.                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                     ETOPS CATEGORY ''F'': ANY OTHER EVENT DETRIMENTAL TO ETO
